# SDR 9623246309

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Connected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS LEFT FLOOR EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED LIGHT ASSEMBLY AT ROW 4, OPERATIONAL CHECK GOOD.
